# SDR HEEA0014011

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131AE
- Make and model: Bolkms BO105S
- Aircraft serial: S787
- Engine: Allsn 250C20B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Tube Assy
- Part number: 6876925
- Condition: Worn
- Location: Eng Gr Box
- Component: 6894171
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO METAL.  INSPECTION OF GEARBOX PARTS REVEALED: TUBE ASSY. FAILED DIMENSIONAL CHECK PER CEB1307. INSTALLED A NEW TUBE.
